# SDR REXA2019040850388

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWN STA 605-621 STR 27 CORRODED.   DAMAGED REMOVED IAW EA 253-08775 INSTALLED REPAIR DOUBLER& FILLER SPIGOT. DTWI C/W IAW GMM 4-06.
